# SDR 98ZZZX3748

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9152N
- Make and model: Mooney M20J
- Aircraft serial: 243408
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Loose
- Location: Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FLAPS WERE MOVED FROM FULL DOWN TO APPROACH THEN TO FULL UP AT WHICH TIME A SPLIT FLAP CONDITION OCCURRED.  UPON INSPECTION, IT WAS DETERMINED A SKIN SEAM WAS HANGING DOWN AND CATCHING ON THE FLAP SKIN PREVENTING IT FROM GOING FULL UP.
